# SDR ASOA20120409055

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 15,996 hours, 8,963 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BAGGAGE SMOKE INDICATION DURING FLIGHT,  FOLLOWED BY A BAGGAGE EXTUINGISHER BOTTLE INOPERATIVE MESSAGE.  ACFT DIVERTED & LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT FOUND NO EVIDENCE OF SMOKE PRESENT, OPS TESTED BAGGAGE BAY SMOKE DETECTORS, NO DEFECTS NOTED.  BOTH FIRE BOTTLES WERE R & R, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
